# SDR DALA1253890680

- Difficulty date: October 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 64,791 hours, 29,941 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER STRUCTURE CRACKED AT STA 137.  REPAIRED IAW ER/A 507876-14 REV ORIGINAL
